# SDR MEX203546

- Difficulty date: December 4, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Engine: Pwa JT8D1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H445X16520
- Condition: Debonded
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING WAS LISTED AN STRONG NOISE IN THE MAIN LANDING GEAR.  DURING REVISION OF THE MENTIONED AREA WERE FOUND SEVERAL DAMAGES IN THE NEARBY AREA OF THE LEFT MLG CAUSED BY A TREAD SEPARATION.  AC WAS CARRIED TO THE HANGAR TO REPAIR THE FOLLOWING AFFECTED ITEMS: THE TORQUE LINK DAMPER, INBOARD FLAP, TRAILING EDGE LOWER FIXED PANEL, MLG FIXED DOOR, MLG WATER SPREAD DEFLECTOR, MLG FIXED DOOR FWD AND AFT RODS, MLG FITTING LOWER SURFACE, BREAK AFT HOSE QUICK DISCONNECT COUPLING.
